Coincidence point results on a metric space endowed with a locally T-transitive binary relation employing comparison functions

Mohammad Arif; Mohammad Imdad;


In this paper, we prove coincidence point results for a pair of self mappings defined on a metric space employing a comparison function and a locally $T$-transitive binary relation. Our results extend and generalize several known results especially those are contained in Alam and Imdad (Filomat 31 (14) (2017) 4421-4439) and Arif $et~al.$ [To appear in Miskolc Math. Notes]. Finally, we construct some examples to demonstrate the accomplished improvements in our newly proved results of this paper.

Vol. 25 (2024), No. 1, pp. 63-78

Download: MMN-4114